MathSciNet Relay Station
MathSciNet bibliographic data
MR2607168 91G10 (93E11 93E20)
Elliott, Robert J.; Siu, Tak Kuen On risk minimizing portfolios under a Markovian regime-switching Black-Scholes economy. Ann. Oper. Res. 176 (2010), 271–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement